# SDR REXA2021122001177

- Difficulty date: November 6, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 31,659 hours, 21,188 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: SH670320774
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL (DIAPHRAGM, STR.26R) FS.349 TO FS.364 IS CORRODED.	C/A: REPLACED INTERCOSTAL (DIAPHRAGM, STR.26R)  PN. SH670-32077-4 FROM FS.349 TO FS.364 IAW CRJ900 SRM 51-42-06-001-A01, 51-42-21-001-001-A01, & 51-40-11-001-001-A01 AND INSTALLED GUSSETS TO 51-42-21-01-001-001-A01.
